# SDR SCNA20250603189

- Difficulty date: June 2, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 72,606 hours, 27,466 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Zone 900
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT OVEN A/C LEFT SMOKES, NEEDS TO BE CLEANED ( NON-ESSENTIAL EQUIPMENT AND FURNISHING.  CLEANED AFT GALLEY OVEN #3 OPS CHECK GOOD REF AMM 25-31-01. THIS CLEARS MEL 25-10 MDDR# 131761
